# SDR PNSA990402

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15PR
- Make and model: Piper PA-31-350
- Aircraft serial: 318052011
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION UNSAFE LIGHT WOULD NOT EXTINGUISH AND SELECTOR WOULD NOT GO TO NEUTRAL.  RETURNED TO AIRPORT FOR UNEVENTFUL LANDING.  CLEANED AND LUBED ALL GEAR SWITCHES, OPS CHECK WAS FOUND NORMAL.
